# SDR SWAA2014061128927

- Difficulty date: May 6, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Grounding Strap
- Part number: 312A2801
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG STRUT FWD GND STRAP CORRODED.  R  &R STRAP IAW DWG & SRM.
